Biblio Index

Export 3 results:
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is T  [Clear All Filters]
2021
Candito, P., D’Aguì, G., & Livrea, R.. (2021). Two positive solutions for a nonlinear parameter-depending algebraic system. Dolomites Research Notes on Approximation, 14(2), 10-17. presented at the 04/2021. doi:10.14658/pupj-drna-2021-2-3
PDF icon CanditoDaguiLivreaMATA2020.pdf (144.55 KB)
2019
Safdari-Vaighani, A. (2019). Truncation of computational domains as an error control strategy for approximating option pricing involving PIDEs. Dolomites Research Notes on Approximation, 12(1), 68-72. presented at the 07/2019. doi:10.14658/pupj-drna-2019-1-7
PDF icon Safdari-Vaighani_2019_TCD.pdf (217.53 KB)
2012
Levenberg, N. (2012). Ten lectures on weighted pluripotential theory. Dolomites Research Notes on Approximation, 5(Special_Issue), 1-59. presented at the 09/2012. doi:10.14658/pupj-drna-2012-Special_Issue-1
PDF icon Levenberg-2012-WPT.pdf (607.05 KB)